MAUDE Adverse Event Report: RANIR LLC PLACKERS MTH GD GNM; MOUTHGUARD, OVER-THE-COUNTER

RANIR LLC PLACKERS MTH GD GNM; MOUTHGUARD, OVER-THE-COUNTER
Model Number MTH GD GNM 10
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
Consumer stated: i¿ve been using these for about a week.I woke up this morning, and the guard was missing.I checked all around and under the bed.No guard.I¿m guessing i swallowed it while i was asleep.Consumer didn't respond whether or not he found the guard in his bed.

Brand Name
PLACKERS MTH GD GNM
Common Device Name
MOUTHGUARD, OVER-THE-COUNTER
Manufacturer (Section D)
RANIR LLC
4701 east paris ave. se
grand rapids MI 49512 5353
MDR Report Key11464159
Report Number1825660-2021-00916
Device Sequence Number12076670
Product Code OBR
UDI-Device Identifier00651080651516
UDI-Public651080651516
Combination Product (Y/N)N
PMA/510(K) Number
K094020
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMTH GD GNM 10
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/13/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2021
Initial Report FDA Received Date03/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1